# SDR SWIA201229467

- Difficulty date: February 1, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 26,357 hours, 35,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT ROW 6, SEATS B & C, WILL NOT STAY ATTACHED.  (FLT 6266)  REPLACED EMERGENCY EXIT SIGN ASSEMBLY AT 6BC.  PN: 10-1301-15
